# SDR UALA2011080103922

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 78,779 hours, 12,777 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DOOR 1R AS WELL AS FLOOR LIGHTING STRIP BY SAME DOOR ARE FLASHING ON AND OFF.  REPLACED POWER SUPPLY BATTERY PACK M1552, OPS CHECKED OKAY.
